Differential and Integral Equations

Behavior of directions of solutions of differential equations

Krzysztof Wysocki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 2 (1992), 281-305.

First available in Project Euclid: 12 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 34A34: Nonlinear equations and systems, general 47N20: Applications to differential and integral equations


Wysocki, Krzysztof. Behavior of directions of solutions of differential equations. Differential Integral Equations 5 (1992), no. 2, 281--305. https://projecteuclid.org/euclid.die/1371043973

Export citation